# SDR SWAA2022111772393

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 78,892 hours, 46,684 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP-DEFLECTION CONTROL RIB IS CRACKED AT L/H WING TRAILING PANEL JUST OUTBOARD OF NR 3 FLAP TRACK.   REMOVED AND REPLACED CLIP-DEFLECTION CONTROL RIB AT L/H WING TRAILING PANEL JUST OUTBOARD OF NR 3 FLAP TRACK PER SRM 51-40-02.
